# SDR DL733981773

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Condition: Ruptured
- Location: Rt Mlg
- Component: BACCH8A00250
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST A-SYS HYD PRESS AND QTY JUST AFTER RAISING GEAR ON T/O.  FOUND RT GEAR UP LINE TO ACT RUPTURED.  REPLACED LINE, BOTH A-SYS CASE DRAIN CHECK OK.  LEAK CHECKED PUMPS, CHECK OK.
